Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have itching from the medication after open heart surgery. Taking pantoprazole, doxazosin and aspirin. What can be done?

I had open heart sugery in June of 2012. I am having a problem with itching (I think) fro m the drugs I have to take.Here is a list of them,.( doxazosin 8 MG oral bid), ( Pantoprazole 40 MG oral daily)(pravastatin 80 MG oral daily). The others are aspirin/fish oil, fish oil. Wayne Richardson YYYY@YYYY
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

Any one of them could be theoretically responsible.
It is practically impossible to conclude - except by stopping and re-introducing one by one

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor